# SDR N6WA2019052301

- Difficulty date: May 23, 2019
- Submitted: May 24, 2019
- Operation: Air carrier
- Aircraft: N642CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10125
- Aircraft time: 36,188 hours, 27,019 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

OVERHEAD EMERGENCY LIGHT AT ROW 18 IS INOP. AS PER TELECOM MXC, DEFERRED OVERHEAD EMERGENCY LIGHT AT ROW 18 ON OCN 70056134 PER MEL33-51-01B CAT C.
